# SDR DXTA2022100371430

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 4,445 hours, 3,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001894
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS STAY ILLUMINATED WITH SWITCH IN ARM POSITION.  REMOVED FAILED #I & #2 EMERGENCY BATTERIES AND INSTALLED SERVICEABLE #I & #2 EMERGENCY BATTERIES IA W EMS PHENOM 300 AMM 33-52--0 I. OPS CHECKS GOOD.
